Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 5, 2015, 3:44 AM MST. It took effect at Nov 5, 2015, 8:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2015, 3:44 AM MST (10:44 UTC)
- In effect from
- Nov 5, 2015, 8:00 AM MST
- Expired
- Nov 5, 2015, 3:09 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
343 WWUS75 KABQ 051044 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 344 AM MST THU NOV 5 2015 ...STRONG WINDS ACROSS THE EAST CENTRAL PLAINS TODAY... ...FREEZING TEMPERATURES LIKELY FOR THE CENTRAL VALLEYS AND EASTERN PLAINS TONIGHT... .AS AN UPPER LEVEL TROUGH CROSSES NEW MEXICO TODAY AND A SURFACE LOW STRENGTHENS ACROSS SOUTHEAST COLORADO...WESTERLY WINDS WILL INCREASE TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN TO INCLUDE THE SOUTH CENTRAL MOUNTAINS. WINDS WILL INCREASE BY MID MORNING AND CONTINUE THROUGH EARLY EVENING. THEREAFTER...LIGHT WINDS...DRIER CONDITIONS AND CLEAR SKIES WILL ALLOW FOR EXCELLENT RADIATIONAL COOLING TONIGHT. MOST...IF NOT ALL...AREAS THAT HAVE NOT YET EXPERIENCED A FREEZE THIS FALL WILL DO SO TONIGHT. A HARD FREEZE IS POSSIBLE FOR SOME AREAS WITHIN THE RIO GRANDE VALLEY AND NORTHEAST NEW MEXICO. NMZ533>537-539-540-051800- /O.NEW.KABQ.WI.Y.0019.151105T1500Z-151106T0000Z/ /O.NEW.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/ GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 344 AM MST THU NOV 5 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... ...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. * LOCATION...THIS INCLUDES THE EAST CENTRAL PLAINS. * WINDS...WESTERLY AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING...PEAK AROUND MID AFTERNOON BEFORE DECREASING THIS EVENING. TEMPERATURES WILL FALL BELOW FREEZING NEAR OR SHORTLY AFTER MIDNIGHT...AND REMAIN BELOW FREEZING UNTIL MID MORNING FRIDAY. * VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. * TEMPERATURES...FALLING BETWEEN 29 AND 32 DEGREES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. HIGH PROFILE VEHICLES SHOULD USE CAUTION THIS AFTERNOON. TONIGHT...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ523-526-051800- /O.NEW.KABQ.WI.Y.0019.151105T1500Z-151106T0000Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- 344 AM MST THU NOV 5 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * LOCATION...THIS INCLUDES THE CENTRAL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS. * WINDS...WEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE BY MID MORNING...PEAK AROUND MID AFTERNOON...AND DECREASE EARLY THIS EVENING. * VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ530>532-538-051800- /O.NEW.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- CHAVES COUNTY PLAINS- 344 AM MST THU NOV 5 2015 ...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. * LOCATION...THIS INCLUDES MUCH OF NORTHEAST NEW MEXICO AS WELL AS CHAVES COUNTY. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING FRIDAY. * TEMPERATURES...BETWEEN 25 AND 32 DEGREES. * LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. A HARD FREEZE IS POSSIBLE FOR PORTIONS OF HARDING COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ519-520-524-525-051800- /O.NEW.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SOUTH CENTRAL HIGHLANDS- UPPER TULAROSA VALLEY- 344 AM MST THU NOV 5 2015 ...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. * LOCATION...THIS INCLUDES THE MIDDLE AND LOWER RIO GRANDE VALLEY...SOUTH CENTRAL HIGHLANDS AND UPPER TULAROSA VALLEY TO INCLUDE THE ALBUQUERQUE METRO AREA...SOCORRO AND CARRIZOZO. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING FRIDAY. * TEMPERATURES...BETWEEN 25 AND 32 DEGREES. * LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. A HARD FREEZE IS POSSIBLE FOR THE ALBUQUERQUE VALLEY...AREAS AROUND BELEN AND LOS LUNAS...AS WELL AS PORTIONS OF THE ALBUQUERQUE WEST SIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ 34
2 follow-up statements
016 WWUS75 KABQ 051907 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1207 PM MST THU NOV 5 2015 ...STRONG WINDS ACROSS THE EAST CENTRAL PLAINS TODAY... ... FREEZING TEMPERATURES LIKELY FOR THE CENTRAL VALLEYS AND EASTERN PLAINS TONIGHT... .AS AN UPPER LEVEL TROUGH CROSSES NEW MEXICO TODAY AND A SURFACE LOW STRENGTHENS ACROSS SOUTHEAST COLORADO...WESTERLY WINDS WILL INCREASE TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN TO INCLUDE THE SOUTH CENTRAL MOUNTAINS. WINDS WILL CONTINUE THROUGH EARLY EVENING. THEREAFTER...LIGHT WINDS...DRIER CONDITIONS AND CLEAR SKIES WILL ALLOW FOR EXCELLENT RADIATIONAL COOLING TONIGHT. MOST...IF NOT ALL...AREAS THAT HAVE NOT YET EXPERIENCED A FREEZE THIS FALL WILL DO SO TONIGHT. A HARD FREEZE IS POSSIBLE FOR SOME AREAS WITHIN THE RIO GRANDE VALLEY AND NORTHEAST NEW MEXICO. NMZ533>537-539-540-052200- /O.CON.KABQ.WI.Y.0019.000000T0000Z-151106T0000Z/ /O.CON.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/ GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1207 PM MST THU NOV 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM MST THIS EVENING THROUGH FRIDAY MORNING... * LOCATION...THIS INCLUDES THE EAST CENTRAL PLAINS. * WINDS...WESTERLY AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL PEAK AROUND MID AFTERNOON BEFORE DECREASING THIS EVENING. TEMPERATURES WILL FALL BELOW FREEZING NEAR OR SHORTLY AFTER MIDNIGHT...AND REMAIN BELOW FREEZING UNTIL MID MORNING FRIDAY. * VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. * TEMPERATURES...FALLING BETWEEN 29 AND 32 DEGREES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. HIGH PROFILE VEHICLES SHOULD USE CAUTION THIS AFTERNOON. TONIGHT...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ523-526-052200- /O.CON.KABQ.WI.Y.0019.000000T0000Z-151106T0000Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- 1207 PM MST THU NOV 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...THIS INCLUDES THE CENTRAL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS. * WINDS...WEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL PEAK AROUND MID AFTERNOON...AND DECREASE EARLY THIS EVENING. * VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ530>532-538-052200- /O.CON.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- CHAVES COUNTY PLAINS- 1207 PM MST THU NOV 5 2015 ...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM MST THIS EVENING THROUGH FRIDAY MORNING... * LOCATION...THIS INCLUDES MUCH OF NORTHEAST NEW MEXICO AS WELL AS CHAVES COUNTY. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING FRIDAY. * TEMPERATURES...BETWEEN 25 AND 32 DEGREES. * LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. A HARD FREEZE IS POSSIBLE FOR PORTIONS OF HARDING COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ519-520-524-525-052200- /O.CON.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SOUTH CENTRAL HIGHLANDS- UPPER TULAROSA VALLEY- 1207 PM MST THU NOV 5 2015 ...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM MST THIS EVENING THROUGH FRIDAY MORNING... * LOCATION...THIS INCLUDES THE MIDDLE AND LOWER RIO GRANDE VALLEY...SOUTH CENTRAL HIGHLANDS AND UPPER TULAROSA VALLEY TO INCLUDE THE ALBUQUERQUE METRO AREA...SOCORRO AND CARRIZOZO. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING FRIDAY. * TEMPERATURES...BETWEEN 25 AND 32 DEGREES. * LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. A HARD FREEZE IS POSSIBLE FOR THE ALBUQUERQUE VALLEY... AREAS AROUND BELEN AND LOS LUNAS...AS WELL AS PORTIONS OF THE ALBUQUERQUE WEST SIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
894 WWUS75 KABQ 052209 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MST THU NOV 5 2015 ...FREEZING TEMPERATURES LIKELY FOR THE CENTRAL VALLEYS AND EASTERN PLAINS TONIGHT... .LIGHT WINDS...DRIER AIR AND CLEAR SKIES WILL ALLOW FOR EXCELLENT RADIATIONAL COOLING OVERNIGHT. MOST...IF NOT ALL...AREAS THAT HAVE NOT YET EXPERIENCED A FREEZE THIS FALL WILL DO SO TONIGHT. A HARD FREEZE IS POSSIBLE FOR SOME AREAS WITHIN THE RIO GRANDE VALLEY AND NORTHEAST NEW MEXICO. NMZ533>537-539-540-060600- /O.CAN.KABQ.WI.Y.0019.000000T0000Z-151106T0000Z/ /O.UPG.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/ /O.NEW.KABQ.FZ.W.0005.151106T0500Z-151106T1500Z/ GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 309 PM MST THU NOV 5 2015 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST FRIDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST FRIDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...MUCH OF EAST-CENTRAL NEW MEXICO. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING NEAR OR SHORTLY AFTER MIDNIGHT...AND REMAIN BELOW FREEZING UNTIL MID MORNING FRIDAY. * TEMPERATURES...FALLING TO BETWEEN 29 AND 32 DEGREES. * LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ523-526-052315- /O.CAN.KABQ.WI.Y.0019.000000T0000Z-151106T0000Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- 309 PM MST THU NOV 5 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. ALTHOUGH LOCALLY STRONG WINDS WILL CONTINUE UNTIL AROUND SUNSET...WIDESPREAD WIND ADVISORY WINDS SPEEDS ARE NOT LONGER ANTICIPATED. $$ NMZ519-520-524-525-530>532-538-060600- /O.UPG.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/ /O.NEW.KABQ.FZ.W.0005.151106T0500Z-151106T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SOUTH CENTRAL HIGHLANDS- UPPER TULAROSA VALLEY-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-CHAVES COUNTY PLAINS- 309 PM MST THU NOV 5 2015 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...PORTIONS OF CENTRAL AND NORTHEAST NEW MEXICO. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING FRIDAY. * TEMPERATURES...BETWEEN 25 AND 32 DEGREES. * LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. A HARD FREEZE IS POSSIBLE FOR PORTIONS OF HARDING COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 4, 10:23 PM MST, 5 hours 21 minutes earlier.
Area forecast discussion, Nov 4, 10:23 PM MST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1023 PM MST WED NOV 4 2015 .AVIATION... 06Z TAF CYCLE A BAND OF SNOW STRETCHING OVER EASTERN AZ WILL CONTINUE ADVANCING EAST INTO WESTERN NM THRU THE OVERNIGHT. THE MAIN IMPACT SITE WILL BE KGUP WHERE IFR OR LOWER CIGS/VSBYS ARE LIKELY BETWEEN 06Z AND 10Z. KFMN ALSO LIKELY TO SEE -SHSN OVERNIGHT BUT MAIN THREAT IS MVFR. THIS AREA OF SNOW AND LOWER CIGS WILL MOVE EAST AND TAPER OFF THRU 16Z WHILE APPROACHING THE RIO GRANDE VALLEY. WINDS WILL BE THE MAIN PLAYER TOMORROW WITH WEST WINDS RAMPING UP QUICKLY IN THE MORNING. ALL AREAS TO CLEAR WITH LIGHTER WIND BY SUNSET. 42 && .PREV DISCUSSION...254 PM MST WED NOV 4 2015... .SYNOPSIS... AN ABRUPT WEATHER CHANGE IS COMING TO NEW MEXICO AS A STORM SYSTEM CURRENTLY OVER ARIZONA MOVES THOUGH AND BRINGS MUCH COLDER AIR WITH IT. SNOW LEVELS WILL DROP OVERNIGHT AND SEVERAL WESTERN AND NORTHERN LOWER ELEVATION LOCALES WILL SEE THEIR FIRST SNOWFALL OF THE SEASON. IN THE WESTERN AND NORTHERN MOUNTAINS...SEVERAL INCHES OF SNOW ARE FORECAST OVERNIGHT THROUGH THURSDAY. HIGH TEMPERATURES TOMORROW WILL BE COLDER...BUT WILL FEEL NOTICEABLY COLDER THANKS TO BREEZY TO WINDY CONDITIONS BEHIND THE COLD FRONT. FRIDAY MORNING WILL BE COLD AND WELL BELOW FREEZING AT A NUMBER OF CENTRAL AND NORTHERN NEW MEXICO LOCALES. A REINFORCING COLD FRONT WILL PUSH THROUGH FRIDAY NIGHT AND ALLOW BELOW NORMAL TEMPERATURES TO PERSIST THROUGH THE WEEKEND. TEMPERATURES WILL RETURN TO NORMAL EARLY NEXT WEEK PRIOR TO THE NEXT STORM SYSTEM AND ASSOCIATED COLD FRONT. && .DISCUSSION... 12Z UPPER AIR DATA INDICATES THE UPPER LOW OVER SOUTHERN NEVADA AND A SHORTWAVE TROUGH OVER SOCAL AND THE NORTHERN BAJA ROTATING AROUND THE BASE OF THE TROUGH. THIS TROUGH REPRESENTS THE COLDEST UPPER AIR FEATURE AT THESE LATITUDES SO FAR THIS SEASON...WITH -27C AT 500MB AND -12 AT 700MB. THIS COLDER AIR WILL COME THROUGH NEW MEXICO EARLY TOMORROW AS THE UPPER LOW OPENS UP AND THE TROUGH ACCELERATES EASTWARD. EXPECT SNOW LEVELS TO LOWER SIGNIFICANTLY OVERNIGHT TO INCLUDE MOST CENTRAL AND WESTERN LOWER ELEVATION LOCALES...SOME OF WHICH WILL RECEIVE THEIR FIRST SNOWFALL OF THE SEASON. EXPANDED THE WINTER WEATHER ADVISORY TO INCLUDE THE WEST CENTRAL PLATEAU...NORTHWEST HIGHLANDS AND WEST CENTRAL MOUNTAINS...MAINLY DUE TO POTENTIAL TRAVEL IMPACTS AS SNOW AMOUNTS AREN'T EXPECTED TO BE SIGNIFICANT BELOW 8000 FEET OR SO. IN PARTICULAR...TRAVEL ALONG I-40 AND US-550 NEAR THE CONTINENTAL DIVIDE MAY BE ADVERSELY IMPACTED OVERNIGHT THROUGH THURSDAY MORNING. THE FOOTHILLS OF SANTA FE MAY SEE UP TO AN INCH THURSDAY MORNING AND ALBUQUERQUE MAY SEE FLURRIES...HOWEVER...ADVISORIES ARE NOT ANTICIPATED FOR THE METROS DUE TO BOTH A LACK OF SNOW ACCUMULATION AND IMPACTS. STRONG COLD AIR ADVECTION THURSDAY WILL RESULT IN WELL BELOW NORMAL HIGHS CENTRAL AND WEST...BUT ONLY SLIGHTLY BELOW NORMAL EASTERN PLAINS WHERE STRONG DOWNSLOPE WINDS WILL NEGATE SOME OF THE COLD AIR ADVECTION. THURSDAY NIGHT LOOKS TO BE THE COLDEST OF THE NEXT SEVEN. FREEZE WARNINGS WILL LIKELY BE REQUIRED FOR THE ABQ/SAF METROS AND SOME OF OUR EASTERN ZONES THAT HAVE YET TO EXPERIENCE A HARD FREEZE. LOOK FOR A NICE WARM-UP FRIDAY UNDER SUNNY SKIES...ONLY TO GET KNOCKED BACK DOWN BY A REINFORCING COLD FRONT FRIDAY NIGHT. DAYTIME TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE WEEKEND...BUT BOUNCE BACK UP TO NEAR NORMAL EARLY NEXT WEEK IN ADVANCE OF THE NEXT WEST COAST TROUGH. 12Z MEDIUM RANGE MODEL SOLUTIONS ARE IN GOOD AGREEMENT WITH THE MAIN UPPER AIR FEATURES THROUGH 12Z TUESDAY...THEN DEPART WITH THE EVOLUTION/PROGRESSION OF THE WEST COAST TROUGH. THE GFS WOULD BRING MAINLY WIND IMPACTS TO OUR AREA TUE/WED WITH THE TROUGH PASSING TO THE NORTH... WHEREAS THE ECMWF BRINGS THE TROUGH AND UPPER LOW DIRECTLY OVERHEAD ON WEDNESDAY WITH A ROUND OF RAIN AND SNOW. LOWER FORECASTER CONFIDENCE BEYOND MONDAY FOR NOW. 11 && .FIRE WEATHER... ACCUMULATING SNOW IN THE HIGHER TERRAIN...COLDER AND WINDY...AND THE FIRST FREEZING TEMPS THIS SEASON IN A FEW AREAS ARE THE MAIN TOPICS THROUGH FRIDAY/SATURDAY. CURRENTLY SHOWERS AND A FEW STORMS ARE SPREADING QUICKLY NORTHEAST OVER THE STATE AND BRINGING LINEAR FOOTPRINTS OF WETTING RAINFALL. COLD ADVECTION IS NOW STARTING TO LOWER SNOW LEVELS FROM WEST TO EAST. A FEW TO SEVERAL INCHES OF SNOW ARE LIKELY THROUGH THURSDAY WITH THE FAVORED AREAS ALONG THE SW SLOPES OF THE SAN JUANS. WHILE NOT SIGNIFICANT...THESE MINOR EVENTS CONTINUE ADDING VALUABLE SNOWPACK ABOVE 9000 FEET. COLD ADVECTION WILL STRENGTHEN BEHIND THE DEPARTING LOW THURSDAY AFTERNOON. MAX TEMPS WILL AVERAGE 10 TO 15F BELOW NORMAL WITH VERY CHILLY WEST WINDS. VERY DRY AIR MOVING IN THURSDAY NIGHT WILL SET THE STAGE FOR THE FIRST FREEZE IN THE MIDDLE AND LOWER RIO GRANDE VALLEY AS WELL AS MOST OF THE EASTERN PLAINS. TEMPS WILL REMAIN COOL INTO FRIDAY WITH HIGHS 5 TO 10F BELOW NORMAL...LEADING TO A REINFORCING FREEZE FRIDAY NIGHT. A WEAK RIDGE DEVELOPING THROUGH THE WEEKEND WILL DETERIORATE VENT RATES TO POOR MOST AREAS FRIDAY THROUGH SUNDAY. HAINES WILL ALSO REMAIN LOW THROUGH THE PERIOD. A SLOW WARMING AND DRYING TREND WILL TREND MIN RH VALUES THROUGH THE 30 TO 40PCT RANGE WHILE RECOVERIES REMAIN VERY GOOD TO EXCELLENT THROUGH THE WEEKEND. STRONGER WINDS ALOFT DEVELOPING OVER THE STATE NEXT WEEK WILL HELP IMPROVE VENT RATES...CONTINUE TO WARM TEMPS BACK NEAR TO ABOVE NORMAL...AND LOWER MIN RH VALUES BACK TO NEAR 20-30 PCT EACH AFTERNOON. GUYER && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 5 PM MST THURSDAY FOR THE FOLLOWING ZONES... NMZ502>506-510>514. &&
Hazardous weather outlook, Nov 4, 4:35 AM MST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 435 AM MST WED NOV 4 2015 NMZ501>540-051300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY- SANTA FE METRO AREA-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 435 AM MST WED NOV 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD UPPER LEVEL STORM SYSTEM WILL IMPACT THE REGION TODAY AND TONIGHT. GUSTY WINDS TO 45 MPH WILL PREVAIL FROM THE SOUTHWEST MOUNTAINS TO THE NORTHEAST HIGHLANDS AND PLAINS. SNOW LEVELS AND TEMPERATURES WILL FALL FROM WEST TO EAST...WITH ACCUMULATING SNOW POSSIBLE OVER THE NORTHWEST AND NORTH CENTRAL HIGH TERRAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY WEST WINDS TO 45 MPH ARE POSSIBLE ALONG AND SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 THURSDAY AS SNOW TAPERS OFF IN THE WEST AND NORTH. HIGHS WILL BE CONSIDERABLY COOLER THURSDAY WITH POTENTIAL FOR A WIDESPREAD FREEZE IN THE MIDDLE AND LOWER RIO GRANDE VALLEY AND PORTIONS OF THE EASTERN PLAINS THURSDAY NIGHT AS THE STORM SYSTEM EXITS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOWFALL AMOUNTS AS WELL AS WIND GUSTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
In the hours before
Local storm report, Nov 4, 10:34 PM MST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1034 PM MST WED NOV 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HIGH SUST WINDS 1 SSE CLINES CORNERS 35.00N 105.66W
11/04/2015 M45 MPH TORRANCE NM ASOS
KCQC ASOS.
&&
EVENT NUMBER ABQ1502488
CHJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:44 AM MST | Freeze Watch | ABQ | 11 hr | |
| Nov 5, 3:09 PM MST | Freeze Warning | ABQ | 17 hr |
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.